Approximation of functions from Weyl-Nagy classes by Zygmund averages
Abstract
For functions from the Weyl-Nagy classes, in the uniform metric, we calculate exact-order estimates of the deviations of the Zygmund sums.Downloads
Published
25.05.1998
Issue
Section
Short communications
How to Cite
Kostich, M. V. “Approximation of Functions from Weyl-Nagy Classes by Zygmund Averages”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 5, May 1998, pp. 735–738, https://umj.imath.kiev.ua/index.php/umj/article/view/4912.